Une borne optimale pour la programmation entière quasi-convexe
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 2, p. 299-314
@article{BSMF_1993__121_2_299_0,
     author = {Bank, Bernd and Heintz, Joos and Krick, Teresa and Mandel, Reinhard and Solern\'o, Pablo},
     title = {Une borne optimale pour la programmation enti\`ere quasi-convexe},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {2},
     year = {1993},
     pages = {299-314},
     doi = {10.24033/bsmf.2210},
     zbl = {0777.90034},
     mrnumber = {94e:90061},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1993__121_2_299_0}
}
Bank, Bernd; Heintz, Joos; Krick, Teresa; Mandel, Reinhard; Solernó, Pablo. Une borne optimale pour la programmation entière quasi-convexe. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 2, pp. 299-314. doi : 10.24033/bsmf.2210. http://www.numdam.org/item/BSMF_1993__121_2_299_0/

[1] Bank (B.) and Mandel (R.). - Parametric integer optimization. - Akademie-Verlag, Berlin, 1988. | MR 89m:90119 | Zbl 0643.90043

[2] Bank (B.) and Mandel (R.). - (Mixed-)Integer solutions of quasiconvex polynomial inequalities, Math. Res., t. 45, 1988, p. 20-34. | MR 89i:90088 | Zbl 0657.90071

[3] Heintz (J.), Roy (M.-F.) and Solernó (P.). - On the complexity of semialgebraic sets (Extended abstract), Proc. IFIP Congress'89, IX World Computer Congress, North-Holland, 1989, p. 293-298.

[4] Heintz (J.), Roy (M.-F.) et Solernó (P.). - Complexité du principe de Tarski-Seidenberg, C. R. Acad. Sci. Paris Sér. I Math., t. 309, 1989, p. 825-830. | MR 92c:12012 | Zbl 0704.03013

[5] Heintz (J.), Roy (M.-F.) et Solernó (P.). - Sur la complexité du principe de Tarski-Seidenberg, Bull. Soc. Math. France, t. 118, 1990, p. 101-126. | Numdam | MR 92g:03047 | Zbl 0767.03017

[6] Khachiyan (L.G.). - Convexity and complexity in polynomial programming. - Proc. Int. Congress Math., Varsovie, 1983, p. 1569-1577. | MR 87a:90097 | Zbl 0588.90070

[7] Krick (T.). - Complejidad para problems de geometría elemental, Thèse, Université de Buenos Aires, 1990.

[8] Mignotte (M.). - Mathématiques pour le calcul formel. - P.U.F, 1989. | MR 91a:68001 | Zbl 0679.12001

[9] Renegar (J.). - On the computational complexity and geometry of the first order theory of the reals, Part III, Quantifier elimination, I. Symbolic Computation, t. 13, 1992, p. 329-352. | MR 93h:03011c | Zbl 0798.68073

[10] Rockafellar (R.T.). - Convex Analysis. - Princeton Mathematical Series 28, 1970. | MR 43 #445 | Zbl 0193.18401

[11] Schrijver (A.). - Theory of linear and integer programming. - Wiley Interscience Series in Discrete Mathematics, 1989.

[12] Solernó (P.). - Complejidad de conjuntos semialgebraicos, Thèse, Université de Buenos Aires, 1989.

[13] Tarasov (S.P.) and Khachiyan (L.G.). - Bounds of solutions and algorithmic complexity of systems of convex diophantine inequalities, Soviet. Math. Dokl., t. 22, 3, 1980, p. 700-704. | Zbl 0467.90048